Doctor insights on:
Is A Rash A Sign Of Too Much Thyroid Medication
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Usually not: Usually, a person with hyperthyroidism has too much thyroid hormone in her body. One would take Synthroid (thyroxine) (synthetic hormone) to make up for a lack of enough thyroid hormone due to HYPOthyroidism. A person with HYPOthyroidism who becomes hyperthyroid due to taking too high of a dose of Synthroid (thyroxine) might be asked to take Synthroid (thyroxine) (at a lower dose) even though she is temporarily hyperthyroid. ...Read more
Can thyroid disease cause rashes? I have one on my neck. I've tried everything i could think of it won't go away. I do take meds for thyroid disease.
How can I test myself for thyroid disease at home. I had hairloss that is not patchy and pink-red rashes that is itchy. Is it related to thyroid?
Thyroid: You cannot test yourself. You must see your doctor! ...Read more
I'm starting to have rashes on my neck, where my thyroid goiter is, it's very painful and itchy, what cream can I use?
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
I have noticed myself having puffiness around my eyes and legs swellings especially on waking up in the morning.Can this be signs of thyroidism?
Is it possible to show signs of hyper thyroidism with a TSH level of 0.75? palipitations, constant hunger,.is this physcosamatic?Multi nodular thyroid
Not hyperthyroid: If you were hyperthyroid your free T4 would be high and TSH ...Read more
Urticaria: Many patients i've seen with thyroid disease and urticaria have had grave's disease. Once hyperthyroidism is controlled it usually starts to improve. Urticaria may also be seen in hashimoto's patients. It seems to be an association rather than thyroid antibodies causing urticaria. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Symptoms of too much thyroid medication
- Symptoms of too much armour thyroid medication
- What are the symptoms of too much thyroid medication?
- Ask a doctor a question free online
- Affects of taking too much thyroid medication
- Too much thyroid medication abdominal weight gain
- Effects of taking too much thyroid medication
- Can too much thyroid medication cause hair loss in women?
- Talk to a dermatologist online